Követés
Mohsen Bayat
Mohsen Bayat
Department of mathematics, Alzahra university
Nincs ellenőrzött e-mail-cím
Cím
Hivatkozott rá
Hivatkozott rá
Év
Symmetric designs admitting flag-transitive and point-primitive automorphism groups associated to two dimensional projective special groups
SH Alavi, M Bayat, A Daneshkhah
Designs, Codes and Cryptography 79, 337-351, 2016
392016
Finite exceptional groups of Lie type and symmetric designs
SH Alavi, M Bayat, A Daneshkhah
Discrete Mathematics 345 (8), 112894, 2022
192022
Block Designs with Admitting Flag-Transitive Automorphism Groups
SH Alavi, M Bayat, M Biliotti, A Daneshkhah, E Francot, H Guan, ...
Results in Mathematics 77 (4), 151, 2022
162022
Flag-transitive point-primitive symmetric designs and three dimensional projective special linear groups
SH Alavi, M Bayat
Bulletin of the Iranian Mathematical Society 42 (1), 201-221, 2016
162016
Flag-transitive block designs and unitary groups
SH Alavi, M Bayat, A Daneshkhah
Monatshefte für Mathematik 193 (3), 535-553, 2020
142020
Flag-transitive block designs with prime replication number and almost simple groups
SH Alavi, M Bayat, J Choulaki, A Daneshkhah
Designs, Codes and Cryptography 88, 971-992, 2020
102020
Correction to: Flag-transitive block designs and unitary groups
SH Alavi, M Bayat, A Daneshkhah
Monatshefte für Mathematik 195, 371-376, 2021
82021
Almost simple groups of Lie type and symmetric designs with prime
SH Alavi, M Bayat, A Daneshkhah
arXiv preprint arXiv:2002.04948, 2020
72020
Symmetric designs and four dimensional projective special unitary groups
SH Alavi, M Bayat, A Daneshkhah, SZ Zarin
Discrete Mathematics 342 (4), 1159-1169, 2019
72019
Classical groups as flag-transitive automorphism groups of 2-designs with λ= 2
SH Alavi, M Bayat, A Daneshkhah, M Tadbirinia
Journal of Combinatorial Theory, Series A 206, 105892, 2024
62024
Symmetric designs and projective special linear groups of dimension at most four
SH Alavi, M Bayat, A Daneshkhah
Journal of Combinatorial Designs 28 (9), 688-709, 2020
52020
Almost simple groups as flag-transitive automorphism groups of symmetric designs with λ prime
S Alavi, A Daneshkhah, M Bayat
ARS. Math. Contemp 23, 3-10, 2023
42023
Almost simple groups with socle PSp4 (q) as flag-transitive automorphism groups of symmetric designs
SH Alavi, M Bayat, A Daneshkhah, N Okhovat
Discrete Mathematics 344 (12), 112615, 2021
22021
Symmetric designs and finite simple exceptional groups of Lie type
SH Alavi, M Bayat, A Daneshkhah
arXiv preprint arXiv:1702.01257, 2017
22017
Affine groups as flag-transitive and point-primitive automorphism groups of symmetric designs
SH Alavi, M Bayat, A Daneshkhah, A Montinaro
arXiv preprint arXiv:2409.04790, 2024
2024
Block designs with admitting flag-transitive automorphism groups
S Hassan Alavi, M Bayat, M Biliotti, A Daneshkhah, E Francot, H Guan, ...
arXiv e-prints, arXiv: 2204.02439, 2022
2022
Flag-transitive block designs and unitary groups (vol 193, pg 535, 2020)
SH Alavi, M Bayat, A Daneshkhah
MONATSHEFTE FUR MATHEMATIK 195 (2), 371-376, 2021
2021
Almost Simple Groups of Lie Type and Symmetric Designs with λ Prime
AD Seyed Hassan Alavi, Mohsen Bayat
The Electronic Journal of Combinatorics 28 (2), 2021
2021
Almost simple groups of Lie type and symmetric designs with prime
S Hassan Alavi, M Bayat, A Daneshkhah
arXiv e-prints, arXiv: 2002.04948, 2020
2020
Flag-transitive block designs and unitary groups
S Hassan Alavi, M Bayat, A Daneshkhah
arXiv e-prints, arXiv: 1909.08546, 2019
2019
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20